# SDR DALA2015071404393

- Difficulty date: July 14, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N525US
- Make and model: Boeing 757251
- Aircraft serial: 23619
- Aircraft time: 79,444 hours, 35,304 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE PRESSURE IN RED.  R & R THE R2 SLIDE ASSY IAW AMDS CARD.
